Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy red patch of skin above eyebrow, sticky liquid discharge when squeezed, applied anti fungal & anti bacterial cream

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
I have a raised red patch of skin just above my eyebrow. It itches sometimes. A clear sticky liquid comes out if it is squeezed. I have tried an antifungal cream that hasn't worked as well as an antibacterial.
Posted Fri, 13 Apr 2012 in Skin Rash
Answered by Dr. Rohit Batra 1 hour later

Thanks for your query.

I am sorry but you have not mentioned the duration of lesion. Also, please do not mind to answer my few other queries.

Is there any history of topical application prior to the onset especially any cosmetic?

Your problem seems to be of Eczema or some dermatitis.

You mentioned that lesion is oozy, in view of that; you need a course of antibiotic.

But I would suggest you to have Dermatologist opinion for detailed check up.
I hope your query is answered.

Best Regards

Dr Rohit Batra
Above answer was peer-reviewed by
Follow-up: Itchy red patch of skin above eyebrow, sticky liquid discharge when squeezed, applied anti fungal & anti bacterial cream 7 hours later
I have had it for a couple of weeks. I had a silimiliar problem a year ago and was prescribed Betamethasone, which eventually healed it. I still had some of the cream left, so I have been using it for about a week and a half, with no results. The tube said it expired in 2013.

Is it possible to have an allegeric reaction to antibacteria soap? Before I developed this problem, I switched bath soap to an antibacterial soap. It dried out my face pretty bad, which I think may have caused the legion I now have. I have stopped using the soap.
Answered by Dr. Rohit Batra 4 minutes later

Thanks for your follow up question.

The lesion is a dermatitis for sure and Betamethasone should give you some results.
In case an antibacterial soap was the cause, which is posslble then unless and until you stop using it the lesion won't heal even if the creams are applied because the source of rection continues to cause irritation everyday.

In case the symptoms doesn't go away after stopping the soap and applying cream for a week, consider visiting a dermatologist in person.

I hope, I have answered your query. Please accept my answer in case you have no follow up query.

Wish you good health.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor